# SDR DLM88030592

- Difficulty date: June 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 31,381 hours, 24,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat, 5922500510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT OUTER SKIN ASSEMBLY, XFS 155 TO XFS 168 REPAIR OF DAMAGE TO OUTER SKIN.  REPAIRED PER ER/A 418073-14.
